# SDR LR7A07030

- Difficulty date: February 16, 2007
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,359 hours, 23,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5313, FOUND RT OUTBOARD BULKHEAD CAP CRACKED AT FS 1012, RBL67, WL270.  REPAIRED BULKHEAD IAW MEA 382-53-07-011.
